First-order turbulence closure for modelling complex canopy flows

Finnigan, J, Harman, I, Ross, AN et al. (1 more author) (2015) First-order turbulence closure for modelling complex canopy flows. Quarterly Journal of the Royal Meteorological Society, 141 (692). pp. 2907-2916. ISSN 0035-9009

Abstract

Metadata

Authors/Creators:
  • Finnigan, J
  • Harman, I
  • Ross, AN
  • Belcher, S
Copyright, Publisher and Additional Information: © 2015 Royal Meteorological Society. This is the peer reviewed version of the following article: Finnigan, J., Harman, I., Ross, A. and Belcher, S. (2015), First-order turbulence closure for modelling complex canopy flows. Q.J.R. Meteorol. Soc., 141: 2907–2916. doi: 10.1002/qj.2577, which has been published in final form at http://dx.doi.org/10.1002/qj.2577. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Keywords: atmospheric boundary layer;mathematical modelling;plant canopy;turbulence closure;fluid mechanics
Dates:
  • Published: October 2015
  • Accepted: 5 May 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 May 2015 10:35
Last Modified: 26 Oct 2016 06:19
Published Version: http://dx.doi/org/10.1002/qj.2577
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/qj.2577

Share / Export

Statistics